# SDR AALA201606069009

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 46,851 hours, 26,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A6839
- Condition: Defective
- Location: R1 Door
- Part time: 38,217 hours, 21,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  STRAP HANGING FROM R1 DOOR.  REPLACED R1 DOOR ESCAPE SLIDE IAW TASK CARD 26L00025011.
